# SDR IPXA11568911

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1700-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK CORROSION FOUND ON AFT DECK PLATE BS 1701 RBL 25.  REMOVED CORROSION FROM ORIGINAL .071" IN A 1" X 1" AREA AT BS 1701 RBL 25, WITH A LOSS OF .001" SO REMAINING AREA IS .070" WHICH IS WITHIN LIMITS OF EO B757-5310-38268-C.
